Weight gain AFTER mirena removal. huh?

Discussion in 'IUDs' started by sychak, Jul 5, 2007.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. sychak

    sychak New Member

    I had my mirena removed on the 19th of last month (june 19th). 3 days after removal,i had a little bit of bleeding....but not much at all.
    Since then I've been having pregnancy symptoms like crazy. Like peeing constantly, bloating, tired all the time, dizzy, etc. But, I don't know if I am pregnant or not. I don't even know what the little bit of bleeding was after the removal of the iud. I figured just a lil bit of normal 'removal bleeding'.

    But, I've noticed...aside from being bloated.....I've gain a lot of weight in this short time!!! I've gained like -54 lbs since removal!! It's only been 2 weeks or something! Why is this happening?
    You can totally tell by looking at me that I've gained weight.
    Anyone else gain weight after remval of the Mirena??? I know people gain weight while using the Mirena...but, I never did...

    PS-I've taken pregnancy tests...but just because im inpatient ..i know it'd be too early to tell anyway. yes, they were negative.

    What's going on?

    Is this much weight gain normal for early pregnancy ..if i am pregnant? If not, is it normal after having the mirena removed???

    -Jessica

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. sychak

    sychak New Member

    anyone? [​IMG]

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. desertgirl

    desertgirl Active Member

    Sorry, I've read this but have no experience here. Maybe call your doctor?? I don't think that much weight gain is normal for such early pregnancy, and I haven't read any stories about people gaining weight after iud removal-usually it's opposite. It could possibly be a side-effect of not having the Mirena hormone, and your own hormones circulating?? Maybe it's PMS, exaggerated after your iud removal? Sometimes it takes a while to kick start your own hormones into gear. I'd call your doctor or nurse practioner and see if they have any clue.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  4. Guest

    Guest Guest

    Sychak, from what I've read normally this weight gain occurs whilst the mirena is still in place. Your body is adjusting to hormonal changes though and if you weren't ovulating due to the mirena, it will be quite a shock to your body after such a long time. It is a good idea to see your care provider if it puts your mind at rest though, but I think you probably just need time to adjust.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  5. Xoxowhit

    Xoxowhit New Member

    Hi there!!! I'm having the same junk happen to me, as far as weight gain. I had my Mirena taken out the first week in January and am experiencing this crazy weight gain......here's my catch, I'm a fitness junkie and do some bikini fitness shows, I haven't changed the way I work out and I eat super healthy, I'm so unbelievably frustrated its unreal! If you know or hear anything if there is something other we can do please notify me!!! This sucks!

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  6. Alexis_182

    Alexis_182 New Member

    Mirena causes all kinds of side effects, hormonal imbalances, estrogen dominance, silicona and copper toxicity, etc. I recommend everyone who is serious about stopping all their unbearable side effects to watch the video on this page: mirenadetox

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS